| Model Number |
HT70PM-JP-NA |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information and initial reporter cannot be provided due to japanese privacy regulations.Japan medtronic personnel reported event to manufacturer on behalf of the customer.Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that while in use on a patient, this ht70 ventilator generated an alarm and ventilation stopped. the patient was placed on an alternate ventilator without injury.
Additional Manufacturer Narrative
Correction: section d3 postal code added section d9 was updated due to part return update to initial report (due to device evaluation) section h6 evaluation code method- remove b17 and add b01 result - remove c20 add c13 and c02 conclusion - remove d15 add d01 component code - remove g07001 add g0201201 h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, this ht70 ventilator generated an alarm and ventilation stopped.The device was available for evaluation.The service personnel (sp) evaluated the ventilator and replaced the control board.The unit passed all tests and calibrations as per manufacturer specifications at the time of service.One ht70 control board was returned to medtronic for failure investigation.The control board was installed into a test ventilator a nd the system would not power cycle on.The main board was removed and examined and thermal damage was found around c92 (capacitor) within the power select circuit.If the c92 capacitor fails during use, the ventilator immediately ceases operation and breath delivery stops.This condition would lead to loss of ventilation.The cause of the reported issue was determined to be a design issue of the capacitor (c92) on the ht70 control board.There is an existing previous internal investigation regarding this issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality s pecifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.